EconPapers    
Economics at your fingertips  
 

Growth Dynamics and Returns to Scale: Bifurcation Analysis

Gaetano Antinolfi (), Todd Keister () and Karl Shell ()

Journal of Economic Theory, 2001, vol. 96, issue 1-2, 70-96

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(99)92632-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:96:y:2001:i:1-2:p:70-96

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jetheo:v:96:y:2001:i:1-2:p:70-96